Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 170, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 13, 2016, 9:29 PM EDT for Duval County, Florida. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2016, 9:29 PM EDT (01:29 UTC)
- Expired
- Sep 13, 2016, 10:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Duval County, FL
The radar
The Jacksonville radar (KJAX), 21 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 9:29 PM EDT | TSTM WND GST 43 | 1 Wnw Mayport, FL | MEASURED WIND GUST OF 43 MPH AT MAYPORT |
| Sep 13, 9:49 PM EDT | TSTM WND GST 48 | 1 Nw Mayport, FL | MEASURED WIND GUST OF 48 MPH AT MAYPORT. |
| Sep 13, 9:53 PM EDT | TSTM WND DMG | 4 Nnw Jacksonville Beac, FL | GAS STATION OFF OF MAYPORT ROAD SUSTAINED MINOR ROOF DAMAGE. |
| Sep 13, 9:53 PM EDT | TSTM WND GST 45 | 5 E Arlington, FL | MEASURED WIND GUST OF 45 MPH AT CRAIG AIRPORT. |
| Sep 13, 10:00 PM EDT | TSTM WND GST 51 | 2 N Mayport, FL | MEASURED WIND OF 40 MPH GUSTING 51 MPH AT HUGUENOT PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 1.5 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 603 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
523
WUUS52 KJAX 140129
SVRJAX
FLC031-140215-
/O.NEW.KJAX.SV.W.0170.160914T0129Z-160914T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
929 PM EDT TUE SEP 13 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DUVAL COUNTY IN NORTHEASTERN FLORIDA...
* UNTIL 1015 PM EDT
* AT 928 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LITTLE TALBOT ISLAND TO NEPTUNE BEACH...MOVING
NORTHWEST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEPTUNE BEACH...LITTLE TALBOT ISLAND...
CRAIG FIELD AND FORT CAROLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3033 8156 3054 8157 3054 8155 3053 8155
3052 8154 3053 8153 3055 8152 3053 8145
3052 8144 3052 8143 3050 8138 3029 8135
3030 8138
TIME...MOT...LOC 0128Z 138DEG 18KT 3048 8140 3031 8139
HAIL...<.75IN
WIND...60MPH
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 9:07 PM EDT, 22 minutes earlier.
Area forecast discussion, Sep 13, 9:07 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
907 PM EDT TUE SEP 13 2016
...Strong winds and heavy rainfall will continue to impact the
coast from Jacksonville to Brunswick tonight...
.UPDATE...
Tropical disturbance/low continues to track northward through
coastal NE FL with latest position just W of St Augustine.
Sustained winds of 25 to 35 mph with gusts to 40 to 45 mph still
possible along the coast and will keep wind advisory in place.
Rain bands on the NE side of this system continue to slowly move
up the coast and are the focus of heavy rainfall and gusty winds
and have placed Flood Watch across portions of coastal SE GA due
to the heavy rainfall they have already received ahead of this
band, while more localized temporary flooding expected across the
JAX metro area the next few hours. Much further inland, not
expecting much in the way of impacts with just a few isolated
showers and abundant cloud cover. Weak rotation noted in rain
bands as they move northward along the coast and an isolated
tornado cannot be ruled out overnight. With Tropical Low expected
to be over coastal SE GA Wed Morning expect conditions to continue
there before improving by the afternoon, while NE FL will see
improving conditions late tonight then enough moisture to keep at
least a chance of showers and storms through the afternoon.
&&
.AVIATION...
Strong winds and IFR/MVFR cigs/vsbys will impact the coastal TAFs
tonight with lower impacts at KGNV, although low cigs will be
possible there towards morning.
&&
.MARINE...
Gale Warnings will continue with sustained winds generally in the
25 to 35 knot range with gusts to 45 knots on the east side of the
tropical low as it moves northward. Seas 6 to 8 feet still
expected to build to 7 to 10 feet. Diminishing trends expected on
Wed as low pulls slowly away from the region.
High Surf/Rip Currents: breaker reports up to 6 ft and rising as
of sunset and will keep high surf advisory in place along with the
high risk of rip currents.
&&
.HYDROLOGY...
Additional 3 to 6 inch rainfall amounts will mainly be along the
coast from jacksonville northward to brunswick and with previous
heavy rainfall earlier today across portions of coastal SE GA have
posted flood watch through Wed afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 83 72 87 / 70 80 50 70
SSI 77 82 75 85 / 80 80 60 70
JAX 74 86 74 88 / 80 70 40 70
SGJ 76 84 76 86 / 80 60 50 70
GNV 74 88 74 88 / 60 60 30 70
OCF 74 88 73 88 / 40 60 30 70
&&
.JAX Watches/Warnings/Advisories...
FL...High Rip Current Risk through Wednesday evening for Coastal
Duval-Coastal Nassau-Flagler-St. Johns.
Wind Advisory until 10 AM EDT Wednesday for Coastal Duval-
Coastal Nassau-Flagler-St. Johns.
High Surf Advisory until 10 AM EDT Wednesday for Coastal Duval-
Coastal Nassau-Flagler-St. Johns.
GA...Flood Watch through Wednesday afternoon for Brantley-Coastal
Camden-Coastal Glynn-Inland Camden-Inland Glynn-Wayne.
High Rip Current Risk through Wednesday evening for Coastal
Camden-Coastal Glynn.
Wind Advisory until 10 AM EDT Wednesday for Coastal Camden-
Coastal Glynn.
High Surf Advisory until 10 AM EDT Wednesday for Coastal Camden-
Coastal Glynn.
AM...Gale Warning until 5 AM EDT Wednesday for Coastal waters from
Altamaha Sound to Fernandina Beach FL out 20 NM-Coastal
waters from Fernandina Beach to St. Augustine FL out 20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out
20 NM-Waters from Altamaha Sound GA to Fernandina Beach FL
from 20 to 60 NM-Waters from Fernandina Beach to St.
Augustine FL from 20 to 60 NM-Waters from St. Augustine to
Flagler Beach FL from 20 to 60 NM.
&&
Hess/Enyedi/Guillet/SandrikHazardous weather outlook, Sep 13, 7:45 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 745 PM EDT TUE SEP 13 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-141130- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 745 PM EDT TUE SEP 13 2016 ...LOCALLY HEAVY RAIN ESPECIALLY NEAR THE COAST... ...FLOOD WATCH IN EFFECT FOR COASTAL SOUTHEAST GEORGIA... ...HIGH RISK OF RIP CURRENTS AND HIGH SURF ADVISORY... ...WIND ADVISORY ALONG COASTAL AREAS TONIGHT... ...GALE WARNING IN EFFECT FOR THE COASTAL WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... A TROPICAL LOW WILL TRACK ACROSS THE NORTH FLORIDA PENINSULA THROUGH TONIGHT AND BE ACROSS THE SOUTHEAST GEORGIA TONIGHT. RAIN BANDS WILL ROTATE TO THE WEST AND NORTHWEST THE REGION THROUGH TONIGHT. A FEW STRONG STORMS ARE POSSIBLE WITH THESE BANDS WHICH MAY ALSO PRODUCE BRIEF WATER SPOUTS AND TORNADOES. INTENSE RAINFALL RATES ARE EXPECTED INTO TONIGHT WITH RAINFALL AMOUNTS OF 3 TO 6 INCHES POSSIBLE ALONG THE COAST WITH LESSER AMOUNTS INLAND. HEAVY RAIN IN A SHORT PERIOD OF TIME MAY LEAD TO TEMPORARY FLOODING OF URBAN AREAS AS WELL AS LOW LYING AND POOR DRAINAGE AREAS. FLOOD WATCH IS IN EFFECT FOR COASTAL SOUTHEAST GEORGIA. ALONG THE IMMEDIATE COASTAL AREAS...WINDY CONDITIONS ARE EXPECTED. SUSTAINED WINDS AROUND 25 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED. LOCALLY HIGHER GUSTS POSSIBLE IN SOME OF THE HEAVIER RAIN BANDS. THE RISK FOR RIP CURRENTS WILL BE HIGH INTO WEDNESDAY DUE TO THE STRONG ONSHORE FLOW AND BUILDING SEAS WITH BREAKERS BECOMING UP TO 5 TO 8 FEET. A GALE WARNING IS IN EFFECT FOR THE COASTAL WATERS THROUGH WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NUMEROUS TO WIDESPREAD SHOWERS WITH SCATTERED STORMS ARE EXPECTED ON WEDNESDAY WITH LOCALLY HEAVIER AMOUNTS OF OVER 2 INCHES POSSIBLE. SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED EACH AFTERNOON AND EVENING FOR THE REMAINDER OF THE PERIOD WITH LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING POSSIBLE IN THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER, INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Sep 13, 8:27 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
827 PM EDT TUE SEP 13 2016
GAZ152>154-165-140130-
INLAND CAMDEN GA-BRANTLEY GA-INLAND GLYNN GA-COASTAL GLYNN GA-
827 PM EDT TUE SEP 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...GLYNN AND
SOUTHEASTERN BRANTLEY COUNTIES UNTIL 930 PM EDT...
AT 826 PM EDT...DOPPLER RADAR WAS TRACKING A TROPICAL RAIN BAND
ALONG A LINE EXTENDING FROM NEAR LITTLE SAINT SIMONS ISLAND TO NEAR
WAYNESVILLE. MOVEMENT WAS WEST AT 30 MPH.
WIND GUSTS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. LOOSE OUTDOOR OBJECTS MAY BECOME WIND BLOWN PROJECTILES.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW LYING AREAS. RADAR HAS ALSO INDICATED WEAK ROTATION
WITH THIS TROPICAL RAIN BAND. TORNADOES CAN DEVELOP QUICKLY WITH
LITTLE OR NO ADVANCED WARNING. PLEASE REMAIN INDOORS AND STAY AWAY
FROM WINDOWS IF YOU ARE IN THE PATH OF THIS RAIN BAND.
LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...NAHUNTA...DOCK JUNCTION...
WAYNESVILLE...THALMANN...RAYBON...HICKOX...
SEA ISLAND AND COUNTRY CLUB ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3117 8128 3108 8200 3127 8200 3131 8144
3128 8139 3129 8139 3128 8138 3130 8137
3130 8134 3131 8134 3130 8133 3128 8132
3128 8124 3121 8124
TIME...MOT...LOC 0026Z 085DEG 24KT 3125 8138 3120 8172
ENYEDILocal storm report, Sep 13, 8:28 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
828 PM EDT TUE SEP 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST 2 N MAYPORT 30.42N 81.41W
09/13/2016 M43 MPH AMZ452 FL MESONET
MEASURED WIND GUST OF 43 MPH AT HUGUENOT PARK.
&&
KGUILLETSpecial weather statement, Sep 13, 8:36 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
836 PM EDT TUE SEP 13 2016
FLZ025-033-125-140130-
COASTAL DUVAL FL-INLAND DUVAL FL-ST. JOHNS FL-
836 PM EDT TUE SEP 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ST. JOHNS AND
EASTERN DUVAL COUNTIES UNTIL 930 PM EDT...
AT 835 PM EDT...DOPPLER RADAR WAS TRACKING A TROPICAL RAINBAND ALONG
A LINE EXTENDING FROM PONTE VEDRA BEACH TO NEAR BAYMEADOWS. MOVEMENT
WAS NORTHWEST AT 15 MPH.
WIND GUSTS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. LOOSE OUTDOOR OBJECTS MAY BECOME WIND BLOWN PROJECTILES.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW LYING AREAS. RADAR HAS ALSO INDICATED WEAK ROTATION
WITH THIS TROPICAL RAIN BAND. TORNADOES CAN DEVELOP QUICKLY WITH
LITTLE OR NO ADVANCED WARNING. PLEASE REMAIN INDOORS AND STAY AWAY
FROM WINDOWS IF YOU ARE IN THE PATH OF THIS RAIN BAND.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...PONTE VEDRA BEACH...UNF...ARLINGTON...NEPTUNE BEACH...
OCEANWAY...BAYARD...BAYMEADOWS...CRAIG FIELD AND SAN PABLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3011 8157 3045 8170 3053 8139 3025 8135
3013 8131
TIME...MOT...LOC 0035Z 144DEG 11KT 3026 8139 3019 8157
ENYEDILocal storm report, Sep 13, 9:19 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
919 PM EDT TUE SEP 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 1 N JACKSONVILLE BEACH 30.29N 81.39W
09/13/2016 M40 MPH AMZ452 FL MESONET
MEASURED WIND GUST OF 40 MPH AT THE JACKSONVILLE BEACH
PIER.
&&
KGUILLETSpecial weather statement, Sep 13, 9:23 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 923 PM EDT TUE SEP 13 2016 FLZ124-125-140230- COASTAL NASSAU FL-COASTAL DUVAL FL- 923 PM EDT TUE SEP 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NASSAU AND NORTHEASTERN DUVAL COUNTIES UNTIL 1030 PM EDT... AT 923 PM EDT...DOPPLER RADAR WAS TRACKING A TROPICAL RAINBAND ALONG A LINE EXTENDING FROM LITTLE TALBOT ISLAND TO NEAR PONTE VEDRA BEACH. MOVEMENT WAS NORTHWEST AT 20 MPH. WIND GUSTS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOOSE OUTDOOR OBJECTS MAY BECOME WIND BLOWN PROJECTILES. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW LYING AREAS. RADAR HAS ALSO INDICATED WEAK ROTATION WITH THIS TROPICAL RAIN BAND. TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO ADVANCED WARNING. PLEASE REMAIN INDOORS AND STAY AWAY FROM WINDOWS IF YOU ARE IN THE PATH OF THIS RAIN BAND. LOCATIONS IMPACTED INCLUDE... FERNANDINA BEACH...UNF...YULEE...NEPTUNE BEACH...SAN PABLO... LITTLE TALBOT ISLAND...FORT CAROLINE AND CRAIG FIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3026 8156 3070 8167 3066 8141 3027 8135 TIME...MOT...LOC 0123Z 131DEG 16KT 3048 8140 3028 8138 ENYEDI
Local storm report, Sep 13, 9:28 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
928 PM EDT TUE SEP 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG 2 N MAYPORT 30.42N 81.41W
09/13/2016 AMZ452 FL MESONET
MEASURED WIND OF 37 MPH GUSTING 48 MPH AT HUGUENOT PARK.
&&
KGUILLETThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:07 PM EDT | Special Weather Statement | JAX | Duval | 38 min |
| Sep 13, 8:21 PM EDT | Special Weather Statement | JAX | Nassau | 54 min |
| Sep 13, 8:36 PM EDT | Special Weather Statement | JAX | Duval | 54 min |
| Sep 13, 8:43 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 3 hr |
| Sep 13, 9:23 PM EDT | Special Weather Statement | JAX | Duval | 67 min |
| Sep 13, 9:29 PM EDT | Areal Flood Warning | JAX | Duval, Saint Johns | 3 hr |
| Sep 13, 10:05 PM EDT | Special Weather Statement | JAX | Duval | 55 min |
| Sep 13, 10:15 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 45 min |
| Sep 13, 10:34 PM EDT | Small Craft Advisory | JAX | 10 hr | |
| Sep 13, 10:34 PM EDT | Tropical Storm Warning | JAX | Duval, Nassau | 12 hr |
| Sep 14, 2:50 AM EDT | Special Marine Warning | JAX | 55 min | |
| Sep 14, 4:04 AM EDT | Special Marine Warning | JAX | 56 min | |
| Sep 14, 5:01 AM EDT | Special Marine Warning | JAX | 29 min | |
| Sep 14, 6:54 AM EDT | Rip Current Statement | JAX | Duval, Flagler, Nassau | 11 hr |
| Sep 14, 8:31 AM EDT | Small Craft Advisory | JAX | 10 hr | |
| Sep 14, 12:26 PM EDT | Special Weather Statement | JAX | Marion | 49 min |
| Sep 14, 1:07 PM EDT | Special Weather Statement | JAX | Saint Johns | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.